New Hampshire, 2012Flash Flooding in New Hampshire, May 29, 2012
May 29, 2012 · NWS GYX · 2 events in 1 county or zone
A stalled frontal boundary was the focus of thunderstorm activity during the early morning hours of the 29th. Two to four inches of heavy rain produced flash flooding in Warren and Woodstock with damages in the two towns amounting to 50,000 dollars.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled frontal boundary was the focus of thunderstorm activity during the early morning hours of the 29th. Two to four inches of heavy rain produced flash flooding in Warren and Woodstock with damages in the two towns amounting to 50,000 dollars.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at May 29, 4:18 PM EST, 12 minutes earlier.
Area forecast discussion, May 29, 4:18 PM EST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
518 PM EDT TUE MAY 29 2012
.SYNOPSIS...
A FRONT WILL SLOWLY CROSS THE REGION LATE TONIGHT AND WEDNESDAY.
A SECONDARY COLD FRONT WILL DROP SOUTH THROUGH THE REGION ON
THURSDAY FOLLOWED BY HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. HIGH
PRESSURE WILL SHIFT OFFSHORE FRIDAY NIGHT AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE LIFTING NORTHEAST OUT OF
THE GREAT LAKES WILL DRIVE A COLD FRONT TOWARD NEW ENGLAND ON
SATURDAY. THE FRONT WILL CROSS THE AREA ON SUNDAY. A WEAK AREA OF
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATE...MINOR CHANGES TO THE GRIDS FOR BETTER PLACEMENT OF HIGH
POP. TSTMS RAPIDLY DECREASING IN INTENSITY AS THEY BECOME ELEVATED
OVER MARINE LYR. HOWEVER...THE STRONGER CELLS HAVE MAINTAINED
SEVERE CHARACTERISTICS INTO EXTREME WRN NH...MAINLY LARGE HAIL.
WITH PWAT VALUES APPROACHING 1.75 INCHES...HEAVY RAFL WILL BECOME
THE GREATER THREAT IN THE COMING HRS. THIS WILL INCLUDE MUCH OF
THE CWA...WITH THE GREATEST FLASH FLOOD THREAT FOR CNTRL AND NRN
NH AND ADJACENT ME.
PREVIOUS DISCUSSION...MARINE LYR HOLDING TOUGH ACROSS MOST OF
THE CWA...THANKS TO MORNING CONVECTION. DIURNAL HEATING OF THE
INTERIOR COUPLED WITH MESO HIGH FROM DEPARTING MCS HAS LED TO
STRONGLY ONSHORE FLOW ENHANCED ON THE SRN PERIPHERY BY TSTM
OUTFLOW. THIS HAS BEEN KEEPING THE WARM FNT SURGING BACK WWD AS A
MORE BACKDOOR COLD FNT. THIS WILL LIMIT THE AREAL POTENTIAL FOR
SEVERE WX THIS AFTN/EVE.
DESPITE COOL LOW LVLS...MODIFIED ELEVATED MIXED LYR STILL CONTAINS
LAPSE RATES NEAR 7 DEG C/KM. THIS WILL SUPPORT AMPLE ELEVATED CAPE
VALUES AOA 1500 J/KG. A MODIFIED KALB 17Z SOUNDING FOR POTENTIAL
HIGH TEMPS NEAR KLEB PRODUCES ELEVATED CAPE VALUES ABV 2000 J/KG. THE
GREATEST THREAT WILL REMAIN TIED CLOSE TO CT RIVER VALLEY...AND
SWRN NH...WHERE ENHANCED WORDING REMAINS. FARTHER E...DEEPER
MARINE INFLUENCE WILL GREATLY REDUCE TSTM SEVERITY WITH EWD
EXTENT. WILL MAINTAIN A THREAT OF SMALL HAIL...GUSTY WINDS FOR ANY
TSTM THAT MAINTAINS ITSELF.
PWAT VALUES REMAIN HIGH...AND LOCATION OF TSTMS WILL BE OVER SAME
AREAS THAT RECEIVED HEAVY RAFL THIS MORNING. FLASH FLOOD WATCH
WILL BE CONTINUE THRU LATE THIS EVE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AFTER INITIAL CONVECTION DEPARTS EWD...COLD FNT WILL HANG UP NEAR
THE COAST. EXPECT THAT SWLY FLOW WILL KEEP MARINE INFLUENCE FROM
TAINTING WARM ADVECTION. TEMPS SHOULD MIX TO NEAR 80 WITH ANY
BREAKS OF SUNSHINE. MOIST AIRMASS AND MARGINALLY FAVORABLE LAPSE
RATES ALOFT COULD LEAD TO DECENT DESTABILIZATION...ESPECIALLY FOR
THE INTERIOR AND COAST. EXPECT AFTN TSTMS TO DEVELOP ALONG THE FNT
BEFORE DEPARTING OUT TO SEA IN THE EVE. IF ENOUGH DIURNAL HEATING
OCCURS...SOME ISOLD STRONG STORMS WOULD BE PSBL.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
WILL KEEP THIS BRIEF IN LIGHT OF APCHG STG/SVR TSTMS ENTERING THE
CT RVR VLY. CONTD OVERALL ACTIVE AND WET PTTN WITH YET ANOTHER
SHORT WAVE CROSSING THE REGION ON THU...TRIGGERING A FEW SCT
SHOWERS. FRIDAY WILL BE THE PICK OF THE WEEK (ALBIET A TOUGH WEEK)
AS SFC HIGH PRES MOVES SE AND OVER NEW ENG.
ON SAT...LOW PRES WILL INTENSIFY AND MOVE TOWARDS THE GREAT LAKES.
A DEEP...MOIST SOUTHERLY FLOW WILL DVLP OUT AHEAD OF THE
SYS...BRINGING RAIN TO OUR REGION. SOME OF THE SHOWERS MAY BE LCLY
HVY. UPR LOW CROSSES THE REGION ON SUNDAY...TRIGGERING YET A FEW
MORE SCT SHOWERS.
A WEAK RIDGE OF HIGH PRES WILL BUILD TO OUR S ON MON.
HWVR...SUFFICIENT INSTABILITY TO KEEP A FEW ISOLD SHOWERS ACROSS
THE REGION.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...LIFR/IFR CONDS WILL CONTINUE IN ONSHORE FLOW E OF THE
WHITE MTNS. KLEB AND KHIE WILL HAVE THE CHC FOR STRONG
TSTMS...WITH LARGE HAIL...DMGG WINDS AND HEAVY RAFL. COLD FNT
ENTERING CWA WILL ACTUALLY HELP MIX THIS AIRMASS OUT SOME AND
IMPROVE CONDS TO MVFR WITH SCT IFR IN TSRA. SWLY FLOW AHEAD OF
COLD FNT WED SHOULD FURTHER IMPROVE CIGS/VSBYS TO MVFR...WITH VFR
CONDS N OF THE WHITE MTNS. CHC FOR AFTN TSMTS ALONG THE COAST WED.
LONG TERM...MAINLY VFR CONDS...EXCEPT AREAS OF IFR WITH LCL LIFR
CONDITIONS SATURDAY...AND INTO SUNDAY MORNING.
&&
.MARINE...
SHORT TERM...SCA CONDS WILL CONTINUE IN THE NEAR TERM...QUICKLY
SUBSIDING AS THE INFLUENCE OF MORNING CONVECTIVE OUTFLOW/PRESSURE
RISES WEAKEN. OTHERWISE WINDS AND SEAS EXPECTED TO REMAIN BLO SCA
THRESHOLDS.
LONG TERM...SCAS ARE LIKELY ON SATURDAY...AND PSBLY GLWS WILL BE
NEEDED FOR THE LOW MOVING UP THE MID ATLC CSTLN.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007-012.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ150>154.
&&
LEGROHazardous weather outlook, May 29, 2:53 PM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT TUE MAY 29 2012
NHZ001>006-302000-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-
353 PM EDT TUE MAY 29 2012
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
SEVERE THUNDERSTORM WATCH.
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NHZ007>009-302000-
SULLIVAN-MERRIMACK-BELKNAP-
353 PM EDT TUE MAY 29 2012
...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ008-009-013-014-018>028-NHZ010-013-014-302000-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
353 PM EDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ007-012-302000-
NORTHERN OXFORD-SOUTHERN OXFORD-
353 PM EDT TUE MAY 29 2012
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150>154-302000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
353 PM EDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEAS WILL BE VERY CHOPPY AND STEEP THROUGH THIS EVENING WITH WIND
GUSTS OVER 25 KNOTS...SEAS 3 TO 5 FEET AND LOW VISIBILITIES IN
RAIN AND FOG.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 29, 3:10 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
410 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG LANGDON 43.17N 72.38W
05/29/2012 SULLIVAN NH PUBLIC
TREE DOWN CHESHIRE PIKE
0409 PM HAIL LANGDON 43.17N 72.38W
05/29/2012 E0.70 INCH SULLIVAN NH PUBLIC
TREE DOWN CHESHIRE PIKE
&&
EVENT NUMBER GYX1200023
EVENT NUMBER GYX1200024
HAWLEYSpecial weather statement, May 29, 3:25 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
425 PM EDT TUE MAY 29 2012
NHZ003-005-006-292115-
NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN GRAFTON-
425 PM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT CARROLL COUNTY AND GRAFTON COUNTY
THROUGH 515 PM EDT...
AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF LYME...OR ABOUT 13 MILES
NORTH OF WHITE RIVER JUNCTION...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LYME...ORFORD...
PIERMONT...LAKE TARLETON STATE PARK...WENTWORTH...WARREN...RUMNEY...
ELLSWORTH...NORTH WOODSTOCK AND WOODSTOCK THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4380 7220 4386 7220 4390 7217 4392 7213
4394 7213 4396 7210 4409 7144 4382 7137
4374 7224
JCSpecial weather statement, May 29, 3:29 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
429 PM EDT TUE MAY 29 2012
MEZ007-008-NHZ001-002-292130-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-
429 PM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 530 PM EDT...
AT 429 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES WEST OF MILLSFIELD...OR ABOUT
10 MILES SOUTH OF COLEBROOK...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DIXVILLE NOTCH STATE
PARK...DIXVILLE NOTCH...MILLSFIELD...MOLLIDGEWOCK STATE PARK...
ERROL...LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...WENTWORTHS
LOCATION...MIDDLE DAM AND SOUTH ARM THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4479 7158 4482 7158 4484 7156 4497 7080
4473 7074 4465 7156 4479 7159
JCSpecial weather statement, May 29, 4:24 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
524 PM EDT TUE MAY 29 2012
NHZ007>009-292215-
BELKNAP-MERRIMACK-SULLIVAN-
524 PM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...BELKNAP COUNTY
AND MERRIMACK COUNTY THROUGH 615 PM EDT...
AT 524 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF EAST
LEMPSTER...OR ABOUT 14 MILES SOUTHEAST OF CLAREMONT...MOVING EAST AT
45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND MOUNT SUNAPEE STATE PARK...EAST LEMPSTER...WASHINGTON...
LEMPSTER...PILLSBURY STATE PARK...NEWBURY...BRADFORD...WADLEIGH STATE
PARK...SUTTON AND WINSLOW STATE PARK THROUGH 615 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4359 7132 4322 7128 4314 7188 4320 7191
4318 7202 4316 7201 4313 7203 4313 7216
4327 7222
MARINEFlash Flood, Grafton
- When
- May 29, 4:30 PM EST to 9:00 PM EST
- Where
- Grafton County, Warren to 0.71 mi NNE of Warren
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 43.930, -71.880
Thunderstorms produced 2 to 4 inches of rain in a 3 hour period resulting in flash flooding and road washouts on Route 118.
Flash Flood, Grafton
- When
- May 29, 4:30 PM EST to 9:00 PM EST
- Where
- Grafton County, 2.19 mi SE of Lost River to 2.07 mi SE of Lost River
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 44.007, -71.750
A stalled frontal boundary was the focus of thunderstorm activity during the early morning hours of the 29th. Two to four inches of heavy rain fell in a 3 hour period and produced flash flooding and road washouts on Route 118.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 29 to 30, 20122 injured · $452 million · EF1 · 105 events
- Tornado and Damaging Winds in South Carolina, May 29, 20121 death · $46,000 · EF1 · 6 events
- Rip Current in New Jersey, May 29, 20121 death · 4 injured · 1 event
- Hail and Damaging Winds in Texas, May 29 to 31, 20121 injured · $3.3 million · 1.75 in hail · 50 events
- Heat in New Jersey, May 29, 20121 death · 2 events
- Flash Flood and Flooding in New Hampshire, May 29, 2012$3.0 million · 2 in hail · 24 events
- Hail and Damaging Winds in New York, May 29, 2012$556,000 · 1.75 in hail · 36 events
- Hail and Damaging Winds in Pennsylvania, May 29, 2012$355,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Ohio, May 29, 2012$291,000 · 1.75 in hail · 33 events
- Flash Flood and Damaging Winds in Tennessee, May 29, 2012$305,000 · 73 kt wind · 25 events
- Hail and Damaging Winds in New York, May 29, 20121 injured · $75,000 · 2 in hail · 40 events
- Hail and Damaging Wind in Pennsylvania, May 29, 2012$187,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 386226, 386229.